RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1962, Volume 17, Issue 1(103)  


Some methods of control for complex systems
I. M. Gel'fand, M. L. Tsetlin
3
The classical groups. Spectral analysis of their finite-dimensional representations
D. P. Zhelobenko
27
Nina Karlovna Bari (photo)
Nina Karlovna Bari (obituary)
D. E. Men'shov, S. B. Stechkin, P. L. Ul'yanov
121
Simon Stoïlow (photo)
Simon Stoïlow (obituary)
C. Andreian Cazacu
135

Scientific notes and problems
The order of approximation of functions of class $Z_\alpha$ by positive linear polynomial operators
L. I. Bausov
149
On a discontinuity property of the scalar derivative in spaces with indefinite metric
J. Bognár
157
Summability factors for Cesàro methods of complex order
I. I. Volkov
161
On a theorem of I. M. Gel'fand
I. M. Singer
169
Self-adjoint extensions of commutative symmetric operators
R. S. Ismagilov
177
On solutions of “smoothed shock wave” type of nonlinear equations
G. Ya. Lyubarskii
183
A remark on the conductiong capacity of a discrete noiseless channel
Yu. I. Lyubich
191
Three problems on central axonometry
V. A. Manevich
199
A sufficient condition for the boundedness on a semi-axis of all solutions of a system of linear differential equations
A. P. Moiseenko
205
On the power of a set of sequences independent with respect to a regular matrix
I. I. Ogievetskii
209
On the boundedness of non-linear functionals
S. B. Stechkin
215
On sets of convergence of Taylor series
L. V. Taikov
223
Asymptotic stability and small perturbations of periodic systems of differential equations with retarded argument
A. Halanay
231
Boundary-value problems with small parameter for ordinary linear differential equations
A. B. Shabat
235

Mathematical Events in the USSR
Meetings of the Leningrad Mathematical Society
243
Meetings of the Ural mathematical society
249
The 4th All-Union Mathematical Congress
V. V. Petrov
261

Letters to the Editor
On an erroneous paper of N. I. Gavrilov
A. O. Gel'fond, Yu. V. Linnik, N. G. Chudakov, V. A. Yakubovich
265
The amendements to the paper “New investigations on the growth and the distribution of values of integer and meromorphic functions of species null” (Usp. Mat. Nauk 16, No. 4 (1961), 51–62)
A. A. Gol'dberg, I. V. Ostrovskii
268
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019